Alert archive / South Carolina / Tornado Warnings in 2024

Tornado Warning 11, NWS Wilmington, NC

May 15, 2024Georgetown County, South Carolina

NWS Wilmington, NC issued this tornado warning at May 15, 2024, 7:17 PM EDT for Georgetown County, South Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2024, 7:17 PM EDT (23:17 UTC)
Expired
May 15, 2024, 7:45 PM EDT
In force
28 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Georgetown County, SC

The radar

The Wilmington radar (KLTX), 106 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:42 PM EDTHAIL 1.51 S Georgetown, SCQuarter to ping pong size hail in Maryville relayed by media via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:12 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

455 
WFUS52 KILM 152317
TORILM
SCC043-152345-
/O.NEW.KILM.TO.W.0011.240515T2317Z-240515T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
717 PM EDT Wed May 15 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southeastern Georgetown County in northeastern South Carolina...

* Until 745 PM EDT.

* At 717 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Georgetown, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Georgetown around 720 PM EDT.
  DeBordieu Colony around 725 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3324 7938 3342 7936 3341 7913 3338 7915
      3335 7915 3327 7918 3324 7918 3321 7917
TIME...MOT...LOC 2317Z 280DEG 28KT 3333 7930 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MORGAN
1 follow-up statement
678 
WWUS52 KILM 152347
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
747 PM EDT Wed May 15 2024

SCC043-152356-
/O.EXP.KILM.TO.W.0011.000000T0000Z-240515T2345Z/
Georgetown SC-
747 PM EDT Wed May 15 2024

...THE TORNADO WARNING FOR SOUTHEASTERN GEORGETOWN COUNTY HAS
EXPIRED...

The Tornado Warning that was previously in effect has been reissued 
for Georgetown county and is in effect until 815 PM. Please refer to 
that bulletin for the latest severe weather information.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern South Carolina.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3324 7938 3342 7936 3341 7913 3338 7915
      3335 7915 3327 7918 3324 7918 3321 7917
TIME...MOT...LOC 2346Z 280DEG 28KT 3329 7905 

$$

MORGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at May 15, 3:53 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 15, 3:53 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
353 PM EDT Wed May 15 2024

.SYNOPSIS...
Strong to severe thunderstorms may develop this afternoon into
this evening ahead of a cold front that will drop in from the
north. High pressure should bring dry weather Thursday with
pleasant temperatures. Rain chances will increase again this
weekend as a new storm system advances eastward. Drier and
warmer weather should develop next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
An upper low will move through the area this afternoon and
evening, bringing scattered thunderstorms to the area as it
interacts with warm, moist air and a frontal boundary. Some of
these storms could produce large hail and wind gusts of 60 mph
or greater. The area is in a severe thunderstorm watch until 8
PM. Convection should come to an end this evening with dry
weather expected Thursday. Lows tonight will fall to the lower
60s with highs Thursday in the lower 80s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
An H5 ridge axis will move across the area Thursday night and
off the coast Friday morning. This change will allow the old
low off the Mid-Atlantic coast to shift farther offshore and
allow a dampening shortwave to move across the forecast area
during Friday afternoon/evening with some increases in rainfall
chances. Would trend with higher POPs by that time however
moisture is still somewhat limited Friday for this part of the
Carolinas, with better advection earlier on in the long term
period. Blend of MAV/MET looks reasonable for the highs/lows
during this period.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The mid/upper low will be across the MS Valley during Saturday
and will direct impulses from the Deep South into the Carolinas
along with an increase in PWATs (around 2 inches) during the
day. GFS ensemble precipitation also suggest categorical to
likely POPs will be needed. Sunday looks wet as well with the
upper trough across the Carolinas. Big questions remain for the
Monday-Tuesday with potential/positioning for a closed low
development farther east than currently shown. If the cut-off
occurs farther east then POPs will trend downward due to more
influence of nearby mid/upper ridge across the Carolinas. At
this time, favor the drier scenario Monday through Wednesday,
but will need to closely watch how this evolves. Otherwise,
highs will be at or above normal through Sunday, then below
normal Monday and Tuesday.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
Scattered storms are expected this afternoon and early evening.
All terminals showing at least tempo tsra to account for this.
A severe thunderstorm watch is in effect, so gusts over 50 KT
and hail in excess of 1 inch is possible at area terminals.
Confidence in occurrence at individual sites is too low for
inclusion in terminals attm. If storms with this potential
threaten individual sites, amendments will be issued. After
showers and storms end, a period of IFR is possible around
daybreak at all terminals but strong May sun should quickly
raise conditions to VFR.

Extended Outlook...Periodic flight restrictions are possible
early Wed evening from thunderstorm activity. VFR conditions to
dominate Thu through Fri. The next system with potential flight
restrictions will affect the area this weekend.&&

.MARINE...
Through Thursday...Southwest winds to 10 to 15 KT are expected
tonight and will become N to NW by daybreak before becoming
light and variable by afternoon. Seas of 3 to 5 FT tonight will
subside to 2 to 4 FT Thursday.

Thursday night through Monday...A large area of low pressure
off the Mid-Atlantic coast will drift farther offshore Thursday
night into Friday. Approaching low pressure from the west will
allow winds to become southerly during Saturday with veering
Sunday as the low moves off the coast. Northerly winds are
expected Monday with the low possibly off the NC/SC coast. If
the low stays just offshore then the northerly winds will be
higher.

&&

.TIDES/COASTAL FLOODING...
Other - Rip Currents: Yesterday's strong onshore winds have abated,
however a 4 foot southerly swell every 8 seconds continues to crash
onshore. South-facing beaches on Brunswick County and extreme
northeasterly Horry County run orthogonal to this swell and will
have the largest potential of rip current activity through this
evening.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...High Risk for Rip Currents until 8 PM EDT this evening for NCZ110.
SC...High Risk for Rip Currents until 8 PM EDT this evening for SCZ054.
MARINE...None.

&&

SYNOPSIS...SRP
NEAR TERM...31
SHORT TERM...SRP
LONG TERM...SRP
AVIATION...31
MARINE...SRP/31
TIDES/COASTAL FLOODING...ILM
Hazardous weather outlook, May 15, 1:24 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
124 PM EDT Wed May 15 2024

AMZ250-252-254-256-160900-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
124 PM EDT Wed May 15 2024

...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated this afternoon and evening.

NCZ106-108-SCZ056-160900-
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
124 PM EDT Wed May 15 2024

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated this afternoon and evening.

NCZ110-SCZ054-160900-
Coastal Brunswick-Coastal Horry-
124 PM EDT Wed May 15 2024

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated this afternoon and evening.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
160900-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
124 PM EDT Wed May 15 2024

...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated this afternoon and evening.

29

In the hours before

Local storm report, May 15, 6:20 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
620 PM EDT Wed May 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     Tstm Wnd Dmg     1 N Lamar               34.19N  80.07W
05/15/2024                   Darlington         SC   Fire Dept/Rescue

            Amateur radio relayed report from Darlington Fire Dept
            of multiple trees down on Cottonflower Rd. Time
            estimated based on time of report and radar.

&&

Event Number ILM2400139

RJB
Local storm report, May 15, 6:25 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
625 PM EDT Wed May 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Tstm Wnd Dmg     3 W Lamar               34.17N  80.12W
05/15/2024                   Darlington         SC   Fire Dept/Rescue

            Amateur radio relayed report from Darlington Fire Dept
            of a tree down on Mill Branch Rd. Time estimated by time
            of report and radar.

&&

Event Number ILM2400140

RJB
Special weather statement, May 15, 6:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington NC
645 PM EDT Wed May 15 2024

NCZ087-096-152315-
Robeson NC-Bladen NC-
645 PM EDT Wed May 15 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROBESON AND CENTRAL
BLADEN COUNTIES THROUGH 715 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm over
Smiths, or 8 miles east of Lumberton, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elizabethtown, Smiths, Ruskin, Howellsville, Bladen Community
College, Butters, White Oak, Lagoon, White Lake, Dublin, Tar Heel,
and Bladen County Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina.

&&

LAT...LON 3475 7839 3473 7839 3472 7838 3470 7837
      3469 7835 3468 7835 3467 7832 3465 7832
      3464 7831 3463 7832 3460 7830 3458 7827
      3456 7825 3456 7894 3474 7895 3478 7843
TIME...MOT...LOC 2245Z 273DEG 33KT 3465 7887

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MBB
Special weather statement, May 15, 6:50 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington NC
650 PM EDT Wed May 15 2024

NCZ087-SCZ017-023-024-032-152330-
Robeson NC-Marlboro SC-Florence SC-Dillon SC-Darlington SC-
650 PM EDT Wed May 15 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ROBESON...NORTHWESTERN
FLORENCE...DILLON...DARLINGTON AND MARLBORO COUNTIES THROUGH 730 PM
EDT...

At 649 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Dunbar, or 11 miles northwest of Dillon, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Bennettsville, Hartsville, Dillon, Darlington, Red Springs,
Pembroke, Maxton, Timmonsville, Mccoll, St. Pauls, Latta, Rowland,
Lamar, Quinby, Clio, Rex, Hamer, Brownsville, and Darlington Raceway.

This includes the following highways...
 Interstate 20 between mile markers 125 and 141.
 Interstate 95 in South Carolina near mile marker 146, and between
mile markers 148 and 198.
 Interstate 95 in North Carolina between mile markers 1 and 14, and
between mile markers 24 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wilmington.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina...and northeastern South Carolina.

&&

LAT...LON 3449 8005 3453 7983 3461 7978 3481 7993
      3481 7968 3463 7946 3477 7933 3484 7935
      3483 7919 3495 7905 3490 7894 3481 7889
      3439 7930 3404 7999 3415 8015 3423 8011
      3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 2249Z 234DEG 31KT 3451 7953

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MORGAN
Special weather statement, May 15, 6:54 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington NC
654 PM EDT Wed May 15 2024

SCZ054-058-152330-
Coastal Horry SC-Central Horry SC-
654 PM EDT Wed May 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HORRY COUNTY
THROUGH 730 PM EDT...

At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over
Forestbrook, or over Red Hill, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Myrtle Beach, Myrtle Beach Airport, Socastee, Red Hill, North Myrtle
Beach Airport, Horry Georgetown Technical College Conway Campus,
Hand, Nixonville, Barefoot Landing Area Of North Myrtle Beach,
Forestbrook, Coastal Carolina University, Briarcliffe Acres,
Lighthouse Care Center Of Conway, Conway Medical Center, and Grand
Strand Regional Medical Center.

This includes the following highways...
 SC Highway 31 between mile markers 5 and 19.
 SC Highway 22 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern South Carolina.

&&

LAT...LON 3380 7907 3390 7875 3380 7872 3374 7882
      3370 7888 3368 7889 3366 7904
TIME...MOT...LOC 2253Z 260DEG 21KT 3375 7897

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MORGAN
Special weather statement, May 15, 7:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Wed May 15 2024

SCZ055-056-152330-
Coastal Georgetown SC-Inland Georgetown SC-
701 PM EDT Wed May 15 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGETOWN COUNTY
THROUGH 730 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Graves, or near Georgetown, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Georgetown, DeBordieu Colony, Pawleys Island, Murrells Inlet, Graves,
Litchfield Beach, Oatland, and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern South Carolina.

&&

LAT...LON 3328 7942 3347 7946 3355 7905 3352 7905
      3347 7909 3339 7915 3335 7915 3328 7918
TIME...MOT...LOC 2301Z 266DEG 18KT 3341 7933

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MORGAN

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:00 PM EDTRip Current StatementILMHorry23 hr
May 15, 4:21 AM EDTSpecial Weather StatementILMFlorence39 min
May 15, 1:05 PM EDTSpecial Weather StatementILMHorry25 min
May 15, 1:21 PM EDTSevere Thunderstorm WarningILMHorry36 min
May 15, 2:49 PM EDTSpecial Weather StatementILMHorry26 min
May 15, 5:05 PM EDTSevere Thunderstorm WarningILMFlorence, Williamsburg35 min
May 15, 5:46 PM EDTSpecial Weather StatementILMFlorence29 min
May 15, 5:59 PM EDTSpecial Weather StatementILMGeorgetown31 min
May 15, 6:07 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg53 min
May 15, 6:50 PM EDTSpecial Weather StatementILMDarlington, Dillon, Marlboro40 min
May 15, 6:54 PM EDTSpecial Weather StatementILMHorry36 min
May 15, 6:57 PM EDTSevere Thunderstorm WarningILMHorry27 min
May 15, 7:01 PM EDTSpecial Weather StatementILMGeorgetown29 min
May 15, 7:12 PM EDTSevere Thunderstorm WarningILMGeorgetown63 min
May 15, 7:33 PM EDTSpecial Weather StatementILMDillon, Florence, Marion42 min
May 15, 7:43 PM EDTTornado WarningILMGeorgetown32 min

Nearby

Tornado Warnings in South Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.